# SDR YV3R2020121500406

- Difficulty date: December 9, 2020
- Submitted: December 16, 2020
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: F-HAD
- Make and model: Robsin R44RAVENII
- Aircraft serial: 12062
- Aircraft time: 536 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Dual Tachometer
- Part number: C7924
- Part serial: 4379
- Condition: Defective
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CUSTOMER SENT IN DUAL TACHOMETER ASSEMBLY P/N: C792-4 FOR WARRANTY CONSIDERATION.  DURING FUNCTION TESTING, ROTOR NEEDLE FAILED AFTER UNIT WARMED UP.
